| Model Number |
03P6822 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/23/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.
Event or Problem Description
The customer reported a falsely elevated magnesium result generated on the architect c4000 analyzer on a patient.Results provided: (b)(6) 2022, sid (b)(6) = 4.3 / 1.3 mg/dl, another architect = 1.4 mg/dl.(normal range - 1.6 - 2.6 mg/dl).No impact to patient management was reported.
Additional Manufacturer Narrative
The field service representative (fsr) inspected the instrument and performed multiple troubleshooting procedures including part replacement.Return testing was not completed as returns were not available.A review of tickets determined there is normal complaint activity for lot number 80593un21.Trending review did not identify any trends for the issue for the product.Labeling was reviewed and found to be adequate.Historical performance of magnesium reagent lot number 80593un21 was evaluated using worldwide data from abbottlink.The median patient population result for lot 80593un21 is within the established control limits and confirms no systemic issue for the lot.Based on our investigation, no systemic issue or deficiency with architect magnesium reagent ln 3p68-22(lot number 80593un21) was identified.